MedElevator Войти в исследования
← Поиск публикаций
Cutis · 1988

Panniculitis following steroid therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Saxena A K, Nigam P K

Аннотация

A 10-year-old child experienced painful nodular lesions following rapid withdrawal of large doses of orally-administered prednisolone prescribed for treatment of an episode of hepatic encephalopathy. Histopathologic examination of a nodule revealed extensive fat necrosis, needle-shaped clefts within fat cells, and marked nonspecific granulomatous infiltrate that spared the interlobular septa. The lesions subsided completely in about four weeks without any treatment, leaving only residual hyperpigmentation.

Предметные рубрики MeSH